# SDR DALA1112409873

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN RT SIDE CUSP WEB HAS 1 PUNCTURE APPROX 1/4 INCH DIA AT FUS FRAME STA 351 RBL 57 IN.  REPAIRED PUNCTURE AT STA 351 RBL 57 IAW SRM 53-01 FIG 1 SHEET 3.
